×

zbMATH — the first resource for mathematics

Wiener soccer. (English. Russian original) Zbl 0773.60079
Theory Probab. Appl. 37, No. 3, 550-553 (1992); translation from Teor. Veroyatn. Primen. 37, No. 3, 562-564 (1992).
The authors propose an abstract model of soccer in an infinite field, in which the ball trajectory is a Wiener trajectory in the plane. They obtain an asymptotic distribution of the score in this play for a time \(T\) the dispersion of which is the proportionality \((K'/K)\text{Log} T\), where \(K'\), \(K\) are elliptic integrals periods. This relation, in particular, shows why the score depends in this play on the gate’s wide.
Reviewer: D.Aissani (Bejaia)

MSC:
60J65 Brownian motion
PDF BibTeX XML Cite
Full Text: DOI